i got the iud in may... ive bled 2 days since then and it was only spotting?
sort by best latest
Some women do not bleed as much as other women, especially if they are on birth control. Though this can be normal, I would highly recommend you see your doctor about it to make sure that you are ok.
You can help the HubPages community highlight top quality content by ranking this answer up or down.
you need to ask a doctor i know some birth control methods can delay or stop your period bet iam not sure about iud
Copyright © 2017 HubPages Inc. and respective owners. Other product and company names shown may be trademarks of their respective owners. HubPages® is a registered Service Mark of HubPages, Inc. HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.
Copyright © 2017 HubPages Inc. and respective owners.